# SDR HNAA2012071100848

- Difficulty date: July 11, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 59,515 hours, 66,210 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AC BUSS CAUTION LIGHT ILLUMINATED IN FLIGHT WITH ASSOCIATED CAUTION LIGHTS.  COULD NOT DUPLICTE ON GROUND RUN.  FOUND PROP HEAT SELECTED ON AT THE TIME.  INSPECTED WIRING AND CURRENT LIMITERS IN RT AC CONTACTOR BOX.  NO DEFECTS NOTED. R & R NR 2 AC GENERATOR AND GCU IAW WORKCARD 24-20-011R.  OPS AND LEAK CHECKED GOOD.
